# SDR ASAA2015112413995

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 33,771 hours, 10,432 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED APU BITE PROCEDURE REF FIM TASK 49-60, TASK 801.  SHOWED FAULT CODE 49-41245, START CONVERTER UNIT SHOWS GENERATOR UNDER VOLTAGE.  PERFORMED START CONVERTER UNIT SHOWS GEN UNDER VOLTAGE FAULT ISOLATION NO DEFECTS NOTED REF FIM TASK 49-40, TASK 807.  ACCOMPLISHED APU OPS TEST GROUND VERIFICATION TEST PASS REF AMM 49-11-00.  APU OPS CK NORMAL. ACCOMPLISHED APU BITE PROCEDURE AGAIN CURRENT STATUS PAGE AND MAINT HISTORY PAGE SHOWED NO NEW FAULTS.
